Side effects of ciclosporin

Christina91
Christina91 Member Posts: 3
edited 14. May 2021, 12:42 in Living with arthritis

Good afternoon everyone


So I am on day 8 of taking ciclosporin and so up until now I've only really had a continuous headache (relieved with paracetamol) which is fine, can totally tolerate it.

However 2/3 days ago I started getting stomach cramps and what feels like trapped wind (I think) it radiates from upper stomach to lower stomach. It's constant and I am curled up in a ball in floods of tears.

I don't know if it's just a coincidence but my mood has changed dramatically and I feel my mental health has hit an all time low.

Seen my GP yesterday and she's signed me off work and given me tramadol for the pain.

Can anyone relate?

Christina x

Comments

  • frogmorton
    frogmorton Member Posts: 26,675

    Oh poor you @Christina91

    Sounds like typical side effects being the first listed


    Not many of us get put on ciclosporin well not as often as Sulfa, hydroxy or MTX. I hope it does help.

    I am sorry your mood has hit an all time low though that isn't good. Maybe if you are having the tiredness you do need a rest? I do hope you told your GP this when you got signed off? You know you can always ring the VA helpline? It is only weekdays but here's the number: Call 0800 5200 520 for free today (Monday–Friday, 9am–8pm) Keeping talking helps too so keep posting.

    Take care

    Love

    Toni xxx